# SDR P2EA000234

- Difficulty date: August 6, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: 6573783520
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIC - DURING A WALK AROUND INSPECTION, FOUND BIRD STRIKE ON RIGHT HORIZONTAL STAB, DEFECT SIZE 19 INCHES LONG BY 5.5 INCHES WIDE, 1.75 INCHES DEEP.  REPLACED LEADING EDGE PANEL PER SRM 55-10-0.  (M)
